Words with the maximum number of abelian squares

Gabriele Fici, Filippo Mignosi

Research output: Contribution to conferenceOtherpeer-review

2 Citations (Scopus)

Abstract

An abelian square is the concatenation of two words that are anagrams of one another. A word of length n can contain Θ(n2) distinct factors that are abelian squares. We study infinite words such that the number of abelian square factors of length n grows quadratically with n.
Original languageEnglish
Pages122-134
Number of pages13
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • General Computer Science

Fingerprint

Dive into the research topics of 'Words with the maximum number of abelian squares'. Together they form a unique fingerprint.

Cite this